# SDR 96ZZZX4914

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 200 - DURING CRUISE, EGRESS LIGHTS FROM SEAT ROW 20 TO AFT STAIR DOOR ILLUMINATED AND WOULD NOT EXTINGUISH.  FOUND POWER SUPPLY WEAK, MFG P/N 5822-2.  REPLACED POWER SUPPLY AND EGRESS LIGHT OPERATION CHECKED NORMAL.  CHECK C-12 - 1-11-95 - STL.
